# SDR VNAA2016010100001

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 28,778 hours, 28,968 cycles
- Engine: Ge CF343B1
- Engine time: 28,646 hours, 28,718 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED N2 SPLIT AND N2 VIBRATION WARNING.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT AND FOUND ENGINE VIBRATION MONITORING CABLE ASSY CHAFED AND BROKEN.  MAINTENANCE R & R ENGINE VIBRATION MONITORING CABLE ASSEMBLY ON RT ENGINE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
